# SDR MALA080096

- Difficulty date: May 9, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 21,488 hours, 23,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 236-258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL CORRODED AT STA 236 TO STA 258 BL 18.3.  REPLACED RAIL P/N 7253710-131 IAW SRM 51-40-27.
